Homology, Homotopy and Applications

Volume 18 (2016)

Number 1

Erratum to “Limit theorems for Betti numbers of random simplicial complexes”

Pages: 129 – 142

DOI: https://dx.doi.org/10.4310/HHA.2016.v18.n1.a7


Matthew Kahle (Department of Mathematics, The Ohio State University, Columbus, Oh., U.S.A.)

Elizabeth Meckes (Department of Mathematics, Case Western Reserve University, Cleveland, Ohio, U.S.A.)


We correct the proofs of the main theorems in our earlier paper “Limit theorems for Betti numbers of random simplicial complexes.” We are grateful to D. Yogeshwaran for pointing out the mistakes.


random graph, topological data analysis, central limit theorem, random simplicial complex

2010 Mathematics Subject Classification

05C80, 60D05

Published 31 May 2016